# SDR ASAA2021110336512

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,712 hours, 7,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON. WILL NOT RESET. GROUNDED - YES. REF B737-900 FIM 21-53 TASK 820 FOUND DUAL CHANNEL FAULT-PZTC 1 TCV, PZTC 2 STBY TCV. REF FIM 21-62 TASK 830 FAULT CLEARS ON VERIFY WITH NO HISTORY 30 DAYS. REF FIM 21-62 TASK 828 CLEARED FAULT AND INSPECTED STANDBY TCV SENSE LINES WITH NO DEFECTS NOTED AND OP CK GOOD PER MM 21-51-11-400-801. MAINT PROCEDURES REVERSED PLACARDS REMOVED MEL CLEARED SEAMC JAROD NOTIFIED.
